MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH14 MALE

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH14 MALE
Model Number 2849401400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
This complaint is for an (b)(6) year-old male end-user.The end-user is new to performing intermittent catheterizations (ic).He had used the catheters for several days without problems, but then experienced severe bleeding when catheterizing.The bleeding continued, and he was admitted to the hospital feeling very weak.Since his hemoglobin levels were acceptable, it was evaluated that a blood transfusion was not necessary.The end-user was tested for in infection, but none was found.The bleeding stopped after 24 hours, and the end-user was admitted for one night.Currently the end-user has an indwelling catheter until follow-up with a urologist in a couple of weeks, where it will be evaluated if the end-user can return to ic.No further information was provided.
 
Additional Manufacturer Narrative
5 closed samples of this lot were returned at production site for testing.All tested samples met the specification.The reviewed production documents did not reveal any norm deviation about this lot that could be related to the subject of this claim.Based on the observation of the returned samples this complaint cannot be verified as the products met the specification, no deviation was found.We continuously monitor the complaint trends and report it to the management.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH CH14 MALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usgab giovanna abugre
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12639567
Report Number3006606901-2021-00026
Device Sequence Number3451452
Product Code GBM
UDI-Device Identifier05708932020404
UDI-Public05708932020404
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2849401400
Device Catalogue Number28494
Device Lot Number8110495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexMale